# SDR GTIA050007

- Difficulty date: January 11, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N804NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- Engine: Pwa JT8D217A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

TAKEOFF ROLL A/T ENGAGED AT APPROX 40 KNOTS, THROTTLES AT FLEX POWER FELT SOMETHING LIKE A BLOWN TIRE, RT ENGINE SLIGHT YAW, ABORTED TAKEOFF.  REMOVED AND REPLACED NR 2 ENGINE.  (M)
